MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number HGB161407A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: code c21 - the device will be returned and will be evaluated by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that a patient was to be implanted with a gore® excluder® iliac branch endoprosthesis (ibe device) to treat common iliac artery aneurysm.The ibe device was delivered to target lesion and has not been deployed yet.The distal tip was found broken, and the endo was displaced and detached.The physician removed the detached distal tip and endo from patient.Another ibe device was used to complete the procedure successfully.The patient tolerated the procedure and didn't experience any adverse consequences.
 
Additional Manufacturer Narrative
Update d9 date device returned to manufacturer.H6: code c19 - the manufacturing records were reviewed, the device lot met all pre-release specifications.Code d15 - the reported separation of the internal iliac component leading end, and the dislodgement of the endoprosthesis, from the device, is consistent with observations made on the provided photographs and returned device.The expanded endoprosthesis and leading end of the delivery catheter, including the leading olive and guidewire lumen, were the only two items returned, and the state of the rest of the device, including deployment lines, deployment knob, and delivery catheter, could not be determined.Further observations during evaluation of the returned device include kinking/compression of the guidewire lumen, material disturbance where the guidewire lumen is normally bonded to the trailing olive, a clean cut at the end of the guidewire lumen indicating the material itself did not break, and a missing torque bump which is normally adhered to the guidewire lumen.These observations indicate the guidewire lumen had been bonded to the trailing olive, and an unknown interaction during the procedure, during advancement and/or interaction with the sheath, likely resulted in the observed damages and separations at the leading end of the device.The specific cause for the separated endoprosthesis and leading end of the device could not be established with the available information.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
qiong wang
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23835317
Report Number3013164176-2025-02822
Device Sequence Number20107240
Product Code MIH
UDI-Device Identifier00733132635337
UDI-Public(01)00733132635337(17)280123
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHGB161407A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight75 KG